# SDR JR2R2011062200265

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,111 hours, 12,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH670321725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT 280 BEAM IS CRACKED.  REPAIRED LT AND RT 280 BEAM IAW RO CRJ 9-53-0701.
